# SDR C2XA11TY157

- Difficulty date: October 14, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- Aircraft time: 27,523 hours, 26,553 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C WAS IN MOB WHEN A BELTLOADER HIT THE 191 BELLY PANEL AND CRACKED THE PANEL AFT OF THE PORTABLE WATER DOOR.  A/C WAS FERRIED TO TYS WHERE THE COMPOSITE SHOP MADE THE REPAIR IAW ETD 2011-145-106533.  ALL WORK ACCOMPLISHED AND WAS RELEASED TO SERVICE.  LOGPAGE 2885492.
